# SDR DALA2025030401686

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,724 hours, 29,060 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0837185) L/H HORIZONTAL STABILIZER HAS CRACK ON LWR SKIN AT STAB STA 101.90 APPROX. 28 IN FROM T/E. REPAIRED L/H HORIZONTAL STABILIZER ON LWR SKIN AT STAB STA 101.90 APPROX 28 IN FROM T/E IAW B737-800 SRM 55-10-01-2R-12.
